Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: Distributed adaptive fuzzy control for nonlinear multiagent systems via sliding mode observers
Author: Shen, Q.
Shi, P.
Shi, Y.
Citation: IEEE Transactions on Cybernetics, 2016; 46(12):3086-3097
Publisher: IEEE
Issue Date: 2016
ISSN: 2168-2267
Statement of
Qikun Shen, Peng Shi and Yan Shi
Abstract: In this paper, the problem of distributed adaptive fuzzy control is investigated for high-order uncertain nonlinear multiagent systems on directed graph with a fixed topology. It is assumed that only the outputs of each follower and its neighbors are available in the design of its distributed controllers. Equivalent output injection sliding mode observers are proposed for each follower to estimate the states of itself and its neighbors, and an observer-based distributed adaptive controller is designed for each follower to guarantee that it asymptotically synchronizes to a leader with tracking errors being semi-globally uniform ultimate bounded, in which fuzzy logic systems are utilized to approximate unknown functions. Based on algebraic graph theory and Lyapunov function approach, using Filippov-framework, the closed-loop system stability analysis is conducted. Finally, numerical simulations are provided to illustrate the effectiveness and potential of the developed design techniques.
Keywords: Adaptive fuzzy control; distributed control; multiagent systems (MASs)
Rights: © 2015 IEEE. Personal use is permitted, but republication/redistribution requires IEEE permission. See for more information.
RMID: 0030077749
DOI: 10.1109/TCYB.2015.2496963
Grant ID:
Appears in Collections:Electrical and Electronic Engineering publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.